Vol. 52, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Inversion of conditional expectations

James Juei-Chin Yeh

Vol. 52 (1974), No. 2, 631–640
Abstract

By its definition a conditional expectation is the RadonNikodym derivative of a finite signed measure. In this paper an inversion formula is given for recapturing E(Y |X) as an inverse Fourier transform of the function E(ei(u,X)Y ),u Rn, where X is an random vector and Y is a random variable satisfying some regularity conditions.

Mathematical Subject Classification 2000
Primary: 60A10
Secondary: 60E05
Milestones
Received: 13 August 1973
Published: 1 June 1974
Authors
James Juei-Chin Yeh